# SDR AALA20150610004

- Difficulty date: June 10, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 18,997 hours, 7,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 117A7202
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC AIR ACCESS DOOR, BETWEEN FS 559 & 578, OTBD LATCH STOP PAD WORN THROUGH INTO THE CTR WING SUPPORT BEAM.  REPAIRED SUPPORT BEAM IAW EA 251577 DATED 6 10 15.
